Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Anne77

Members
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Anne77

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks for all the reply’s/advice. I see both an EP and a neurologist. I put in a call to the EP and he seems to think it may be a rebounding effect from the beta-blockers I take during the day. I also mentioned it to my pain management doctor (I also have fibromyalgia) and he seems to think it could be a response to pain during the night. I had multiple tests done upon diagnosis including a holter, stress test (I couldn’t even stand on the treadmill let alone walk before my heat rate was in the 190’s and I almost passed out), a nuclear stress test, echocardiogram, 24 hr urine test, and tilt table test. The EP is confident my heart is healthy. I had an 9cm pheochromocytoma removed about a year before the POTS diagnosis. I was dismissed and told it was just anxiety for a few years before a doctor finally took me seriously and tested for the pheo. My neurologist suspects that because I had the pheo for so long, it caused my autonomic nervous system to go haywire. My POTS symptoms are pretty well controlled with medicine during the day. I just wish I could get it under control at night so I can get a good nights rest!
  2. Hello. I am a 42 year old women and I’ve had POTS for almost 3 years now. In the past year I have began having tachycardia during sleep and my body never goes into deep sleep. This leaves me useless and tired during the day. My neurologist said this is not related to POTS because I am laying down when it happens. At times my heart rate has been as high as 134 and will stay in the 115-130 range for about an hour and my heart rate never goes below 85 during sleep. Does anyone else have this problem or an idea of why this is happening? I need some good rest!
×
×
  • Create New...